# SDR UIEA2017112002261

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,445 hours, 19,373 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 79275515
- Part serial: 50011
- Condition: Malfunctioned
- Location: Prv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE PRV MESSAGE DURING TAKEOFF.  REPLACED THE PRV CONTROLLER IAW AMM 36-11-18.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
